Discrete smooth interpolation in geometric modelling - Université de Lorraine Access content directly
Journal Articles Computer-Aided Design Year : 1992

Discrete smooth interpolation in geometric modelling

Abstract

In such fields as geology and biology, a common problem is that of modelling complex surfaces that are defined by data of various types. Classical modelling techniques based on Bézier and spline interpolations can account for only some of these types of data. The paper proposes a different approach that is based on the discrete smooth interpolation method. In this approach, surfaces are modelled as 2D graphs whose node locations are determined for a wide variety of heterogeneous data.
No file

Dates and versions

hal-04026019 , version 1 (13-03-2023)

Identifiers

Cite

Jean-Laurent Mallet. Discrete smooth interpolation in geometric modelling. Computer-Aided Design, 1992, 24 (4), pp.178-191. ⟨10.1016/0010-4485(92)90054-E⟩. ⟨hal-04026019⟩
8 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More